Yu Huidan, Zhang Jiefang. Similarity Solutions of the Super KdV Equation[J]. Applied Mathematics and Mechanics, 1995, 16(9): 839-842.
Citation: Yu Huidan, Zhang Jiefang. Similarity Solutions of the Super KdV Equation[J]. Applied Mathematics and Mechanics, 1995, 16(9): 839-842.

Similarity Solutions of the Super KdV Equation

  • Received Date: 1994-10-20
  • Publish Date: 1995-09-15
  • In this paper two types of similarity reductions of the super KdV equation aregiven by the direct method.
  • loading
  • [1]
    P. Mathieu, The Painleve property for fermionik ettensions of the korteweg-De vries equation. J. Math. Phy.,29(1988). 2499.
    [2]
    D. G. Zhang & B. Z. Li. A new integrable super KdV equation, Phys.Lett.A.. 171(1992). 43.
    [3]
    P. J. Olver. Application of Lie Group to Differential Equation, Berlin Springer(1986).
    [4]
    P. A. Clarkson & M. D. Kruskal. New similarity reduction of the boussinesq equation. J. Math, Phys, 30(1989), 2201.
    [5]
    S. Y. Lou, Similarity solutions of the kadomtsev-pemiashvili equation, J. Phys, A., 23(1990).1649.
    [6]
    S. Y Lou. H. Y Ruan, et al.,Similarity reductions of the Kp equation by a direct method. Phys. A.,24(1991).1455.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2074) PDF downloads(506) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return